ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

August 2005 , Volume 5 , Issue 3

Select all articles

Export/Reference:

Physical solutions of the Hamilton-Jacobi equation
Nalini Anantharaman, Renato Iturriaga, Pablo Padilla and Héctor Sánchez-Morgado
2005, 5(3): 513-528 doi: 10.3934/dcdsb.2005.5.513 +[Abstract](1412) +[PDF](278.7KB)
Universality of dishonesty of substochastic semigroups: Shattering fragmentation and explosive birth-and-death processes
Jacek Banasiak and Mustapha Mokhtar-Kharroubi
2005, 5(3): 529-542 doi: 10.3934/dcdsb.2005.5.529 +[Abstract](978) +[PDF](255.5KB)
Asymptotic properties of a TCP model with time-outs
Niclas Carlsson and Göran Högnäs
2005, 5(3): 543-564 doi: 10.3934/dcdsb.2005.5.543 +[Abstract](698) +[PDF](356.5KB)
Entropy estimation and fluctuations of hitting and recurrence times for Gibbsian sources
Jean René Chazottes and E. Ugalde
2005, 5(3): 565-586 doi: 10.3934/dcdsb.2005.5.565 +[Abstract](753) +[PDF](339.3KB)
Bernoulli shift for second order recurrence relations near the anti-integrable limit
Yi-Chiuan Chen
2005, 5(3): 587-598 doi: 10.3934/dcdsb.2005.5.587 +[Abstract](788) +[PDF](282.1KB)
Traffic circles and timing of traffic lights for cars flow
Yacine Chitour and Benedetto Piccoli
2005, 5(3): 599-630 doi: 10.3934/dcdsb.2005.5.599 +[Abstract](1003) +[PDF](393.1KB)
Multiscale numerical method for nonlinear Maxwell equations
Thierry Colin and Boniface Nkonga
2005, 5(3): 631-658 doi: 10.3934/dcdsb.2005.5.631 +[Abstract](930) +[PDF](452.6KB)
Multiresolution analysis for 2D turbulence. Part 1: Wavelets vs cosine packets, a comparative study
Patrick Fischer
2005, 5(3): 659-686 doi: 10.3934/dcdsb.2005.5.659 +[Abstract](836) +[PDF](531.1KB)
First numerical evidence of global Arnold diffusion in quasi-integrable systems
Claude Froeschlé, Massimiliano Guzzo and Elena Lega
2005, 5(3): 687-698 doi: 10.3934/dcdsb.2005.5.687 +[Abstract](910) +[PDF](2258.0KB)
A discrete-delayed model with plasmid-bearing, plasmid-free competition in a chemostat
Sze-Bi Hsu and Cheng-Che Li
2005, 5(3): 699-718 doi: 10.3934/dcdsb.2005.5.699 +[Abstract](787) +[PDF](301.4KB)
Effective Hamiltonian for traveling discrete breathers in the FPU chain
Michael Kastner and Jacques-Alexandre Sepulchre
2005, 5(3): 719-734 doi: 10.3934/dcdsb.2005.5.719 +[Abstract](976) +[PDF](547.2KB)
Dynamics of a logistic population model with maturation delay and nonlinear birth rate
Suqi Ma, Qishao Lu and Shuli Mei
2005, 5(3): 735-752 doi: 10.3934/dcdsb.2005.5.735 +[Abstract](968) +[PDF](522.4KB)
Nonisothermal phase separation based on a microforce balance
Alain Miranville and Giulio Schimperna
2005, 5(3): 753-768 doi: 10.3934/dcdsb.2005.5.753 +[Abstract](1004) +[PDF](252.5KB)
The polynomial-preserving recovery for higher order finite element methods in 2D and 3D
A. Naga and Z. Zhang
2005, 5(3): 769-798 doi: 10.3934/dcdsb.2005.5.769 +[Abstract](1099) +[PDF](819.0KB)
Dynamics close to a non semi-simple 1:-1 resonant periodic orbit
M. Ollé, J.R. Pacha and J. Villanueva
2005, 5(3): 799-816 doi: 10.3934/dcdsb.2005.5.799 +[Abstract](749) +[PDF](362.7KB)
Normal mode analysis of second-order projection methods for incompressible flows
Jae-Hong Pyo and Jie Shen
2005, 5(3): 817-840 doi: 10.3934/dcdsb.2005.5.817 +[Abstract](982) +[PDF](320.5KB)
Discrete May-Leonard competition models II
Lih-Ing W. Roeger
2005, 5(3): 841-860 doi: 10.3934/dcdsb.2005.5.841 +[Abstract](814) +[PDF](721.6KB)
The turnpike property of discrete-time control problems arising in economic dynamics
Alexander J. Zaslavski
2005, 5(3): 861-880 doi: 10.3934/dcdsb.2005.5.861 +[Abstract](924) +[PDF](212.7KB)
Bistability and border-collision bifurcations for a family of unimodal piecewise smooth maps
Iryna Sushko, Anna Agliari and Laura Gardini
2005, 5(3): 881-897 doi: 10.3934/dcdsb.2005.5.881 +[Abstract](938) +[PDF](386.3KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]